# SDR HYIA20250314001

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N677CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0631
- Aircraft time: 39,634 hours, 34,486 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202931
- Condition: Cracked
- Location: Zone 400
- Part time: 9,050 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LIGHTED BORESCOPE INSPECTION PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02R3 TO SATISFY AD2017-10-09, A CRACK WAS VISUALLY IDENTIFIED ON THE INBOARD AND OUTBOARD VERTICAL LEGS OF THE LEFT HAND OUTBOARD NACELLE FITTING. THE OUTBOARD CRACK MEASURES APPROXIMATELY .190 INCHES LONG AND THE INBOARD CRACK MEASURES APPROXIMATELY .127 INCHES LONG. BOTH CRACKS ARE CONSISTENT WITH OTHER CRACKS IDENTIFIED USING THIS METHOD. THE LAST LIGHTED BORESCOPE INSPECTION WAS COMPLIED WITH AT 39569.4 HRS. TOTAL TIME. SCHEDULED NDT AS NOTED IN CESSNA SUPPLEMENTAL INSPECTION DOCUMENT (SID) 57-10-16 WILL BE INITIALLY DUE AT 42898.5 TAT. THIS FITTING HAS BEEN REPLACED USING NEW PARTS.
